# SDR UIEA2019111525890

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,851 hours, 17,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: High Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'HI FLOW INHIBIT' IN CRUISE AT 38,000 FT( PERFORMED FIM 21-51 FAULT TREE 813, MSG CLEARED. A/C SATISFACTORY AT THIS TIME.  )
